# SDR SIMA20150131002

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,335 hours, 34,873 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF FUEL IN COCKPIT WHEN STARTING APU ON TAXI IN AFTER LANDING.  SEEMS ONLY  ASSOCIATED WITH PACK 1.  VERY  LITTLE  SMELL  IN  CABIN.  DEFERRED APU IAW MEL 49-1.  M PROCEDURES COMPLIED WITH.  OPERATED APU USING NORMAL START & SHUTDOWN PROCEDURES WITH  PACKS ON & OFF MULTIPLE TIMES IAW AMM  49-10-00.  NO  DISCREPANCIES  NOTED.  COULD NOT  DUPLICATE.  MEL  ITEM  RESTORED.
